Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The regularity of mappings with a convex potential


Author: Luis A. Caffarelli
Journal: J. Amer. Math. Soc. 5 (1992), 99-104
MSC: Primary 35B65; Secondary 35A30, 35J60
MathSciNet review: 1124980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35B65, 35A30, 35J60

Retrieve articles in all journals with MSC: 35B65, 35A30, 35J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1124980-8
PII: S 0894-0347(1992)1124980-8
Article copyright: © Copyright 1992 American Mathematical Society